Agenda

(N.B. This agenda may be subject to change)
08:00 Registration, refreshments and exhibition
09:30 Chair's Welcome
Sue Macdonald
Midwifery Consultant
09:40 Making a difference to women's lives: contemporary perineal care
Professor Khaled Ismail
Professor of Obstetrics and Gynaecology, University of Birmingham
10:05 The challenges of optimal/delayed cord clamping for every baby
Amanda Jayne Burleigh
Independent Midwife
10:25 Keeping up and keeping up to date
Dr Cathy Ashwin
Principal Editor, MIDIRS
10:45 Looking after Newborn Skin
Ciara Plant
Microbiologist, WaterWipes
10:55 Questions and Discussion
11:00-11:45 Refreshments, networking, exhibition and academic poster display
11:45-12:10 Each seminar will be no longer than 25 minutes, with 5 minutes between seminars to allow for movement between rooms
SEMINAR 1 SEMINAR 2 SEMINAR 3
THEME: Better Births THEME: Perinatal Mental Health THEME: Information Technology
   
Changing workforce culture
Dr Gloria Rowland
Associate Director of Midwifery & Gynaecology Nursing, West Hertfordshire Hospitals NHS Trust
Peer support for perinatal mental illnesses
Amy Dear
IT & Social Media Manager, PANDAS Foundation (Pre and Post-natal Depression Advice and Support)
Improving care for refugees, asylum seekers and migrants: information apps – just glorified leaflets?
Raj Adgopul
Specialist Community Public Health Nurse, First Byte CIC
12:15-12:40 Each seminar will be no longer than 25 minutes, with 5 minutes between seminars to allow for movement between rooms
SEMINAR 4 SEMINAR 5 SEMINAR 6
THEME: Better Births THEME: Perinatal Mental Health THEME: The Midwife Team
   
Bethel Doula Service: making a difference to vulnerable pregnant women in Birmingham and Sandwell
Margaret King
Programme Manager, Bethel Health and Healing Network
Julia Brown
Senior Doula, Bethel Health and Healing Network
Perinatal mental health and the role of internet enabled cognitive therapy
Sally Tribe
Clinical Supervisor, IESO Healthcare
Which factors affect the emotional wellbeing of newly qualified midwives in their first year of practice?
Alexandra Bacchus
Student Midwife, The University of Bradford
Amanda Firth
Lecturer in Midwifery, The University of Bradford
12:45-13:15 Each seminar will be no longer than 25 minutes, with 5 minutes between seminars to allow for movement between rooms
SEMINAR 7 SEMINAR 8 SEMINAR 9
THEME: Better Births THEME: Perinatal Mental Health SPONSORED SEMINAR: Cooper Genomics
   
Maternity champions – making a difference
Carmella Obinyan
Maternity Champion Project Worker, Old Oak Housing
Eva Eneso Ikuga
Maternity Champion Volunteer, Old Oak Housing
Building capacity in primary care for perinatal mental health; exploring the experiences of the 3rd sector’s delivery of an early intervention
Jenny Burns
Perinatal Mental Health Project Manager, Mind Cymru; PhD Student, University of South Wales; Registered Occupational Therapist (mental health)
Next generation screening: Ultrasound and NIPT
Judith Pilling DCR(R) DMU MHSc
Director, this is my: Health Screening & Ultrasound Centre and Expert Clinical Specialist
Cooper Genomics are a gold standard UKAS 8993 ISO15189 accredited laboratory offering Serenity NIPT, a CE-IVD marked next generation screening service.
13.15-14:15 Lunch, networking, exhibition & academic poster display
14:15-14:40 Each seminar will be no longer than 25 minutes, with 5 minutes between seminars to allow for movement between rooms
SEMINAR 10 SEMINAR 11 SEMINAR 12
THEME: Changing Practice
SPONSORED SEMINAR: Bio Oil
THEME: Research & Public Health THEME: Pregnancy Rights
 
A place for stretch marks and scar management; building aftercare into patient consultations
Kathryn Gutteridge
President, Royal College of Midwives; Consultant Midwife and Clinical Lead for Low Risk Care, Maternity & Perinatal Medicine, Sandwell & West Birmingham Hospitals NHS Trust
Natalia Wieclaw
Training and Congress Manager for Bio-Oil, PGCE

Each participant attending this presentation will receive a certificate indicating they have attended the session
The Midland and North of England Stillbirth Study
Jayne Budd
Senior Clinical Research Nurse/ Research Midwife, Central Manchester University Hospital NHS Foundation Trust
Pregnant Then Screwed : how you can help pregnant women deal with workplace discrimination
Joeli Brierley
Founder, Motherhood Plan CIC
14:45-15:10 Each seminar will be no longer than 25 minutes, with 5 minutes between seminars to allow for movement between rooms
SEMINAR 13 SEMINAR 14 SEMINAR 15
THEME: Public Health THEME: THEME: International Perspectives and Projects
 
Congenital cytomegalovirus infection: knowledge and attitudes among maternal health professionals and pregnant women
Sharon Wood
Project Manager, CMV Action
How to empower bereaved parents to engage with their baby and memory-making
Rachel Hayden
Founder & Trainer, Gifts of Remembrance
A study into women's perception of elective C-sections in Georgia
Jilda Cheishvili
Neonatologist; PhD Student, Tbilisi State Medical University Department of Public Health Care Management, Policy and Economy, Georgia; Exchange Student, University of Chester
15:15-16:00 Refreshments, networking and exhibition
16:00 Leadership within midwifery research
Professor Debbie Carrick-Sen
Florence Nightingale Foundation Professor of Nursing and Midwifery Clinical Research, University of Birmingham
16:30 Closing Remarks
Sue Macdonald
Midwifery Consultant
16:45 Conference Closes